





# **Global Transparency Forum**

## -- Support Providers' Meeting --

Date: 22 May 2024 | Time: 10:00 – 13:00 JST | Place: Tokyo, Japan

#### **Background**

The first ever **Global Transparency Forum** will be held on **20-21 May 2024, in Tokyo, Japan**. The Forum is organised by the Capacity-building Initiative for Transparency – Global Support Programme (CBIT-GSP), a global support project funded by GEF, implemented by UNEP and executed by the UNEP Copenhagen-Climate Centre.

In this pivotal year for climate transparency, the Global Transparency Forum will bring together representatives from developing countries around the globe as well as key support providers and donors. The objective of the Forum is to provide a space for crucial discussions on countries' readiness for the Enhanced Transparency Framework (ETF) as well as the provision of transparency support and how it can be improved, among others.

Against the backdrop of this Forum, a **Support Providers' Meeting** is being organised, in collaboration with UNFCCC, to take place on **22 May 2024 in Tokyo, Japan**. This Meeting is aimed at **reflecting on the outcomes** of the discussions of the Global Transparency Forum and discussing how to **integrate those in the work of the different support providers** going forward, also in the light of the upcoming BTR deadline in December 2024 and the submission of new NDCs by latest February 2025.

In addition to that, the Meeting will serve to discuss the coordination of support providers and, specifically, how this can be strengthened, also building on the discussions of a dedicated breakout session at the Global Transparency Forum.

### **Objectives**

- To reflect on the outcomes of the discussions at the Global Transparency Forum
- > To explore ways how these outcomes can be integrated into the work of different support providers
- > To explore how the coordination of support providers' work can be improved and how support coordination can be facilitated

#### **Expected Outcomes**

- Reflections on the Global Transparency Forum and way forward
- Next steps for improved support coordination













# Support Providers' Meeting Agenda

10:00-13:00

Time	Element
10:00 - 10:15	Opening of the Meeting - UNFCCC
(15 min)	Summary on the Outcomes of the Global Transparency Forum - CBIT-GSP
10:15 – 11:15	Discussions on the Outcomes of the Global Transparency Forum
(60 min)	What are the key takeaways for support providers?
	What are countries' key gaps and needs, and how can support providers address those?
	What are the key areas in which support should be amplified, in the run-up to December 2024 and beyond?
11:15 – 11:30	Coffee Break
(15 min)	
11:30 – 11:45	Improving Support Coordination - UNFCCC
(15 min)	Presentation of the Agency Coordination Functionality of the Climate
	Transparency Platform - CBIT-GSP
11:45 – 12:45	Discussions on Improving Support Coordination
(60 min)	How can support be better coordinated?
	What approaches and tools can facilitate support coordination?
	What specific steps should be taken for improving support coordination?
12:45 – 13:00	Agreement on Next Steps and Way Forward - UNFCCC
(15 min)	
13:00	Lunch





